Alert archive / Texas / Special Marine Warnings in 2017

Special Marine Warning 21, NWS Brownsville, TX

June 5, 2017

NWS Brownsville, TX issued this special marine warning at Jun 5, 2017, 12:10 AM CDT. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2017, 12:10 AM CDT (05:10 UTC)
Expired
Jun 5, 2017, 1:15 AM CDT
In force
65 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
34.0 mph

The radar

The Brownsville radar (KBRO), 87 km from the middle of the area, began a volume at 05:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 00:00Z, 5.2 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 00:00Z on 2017-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2057 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 00:00Z on 2017-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2057 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
1128 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-0.6

Open this sounding in Storm Lab

The text

As transmitted.

746 
WHUS54 KBRO 050510
SMWBRO
GMZ132-135-150-155-050615-
/O.NEW.KBRO.MA.W.0021.170605T0510Z-170605T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1210 AM CDT MON JUN 5 2017

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD TX OUT 20 NM...
  COASTAL WATERS FROM PORT MANSFIELD TX TO THE RIO GRANDE RIVER OUT
  20 NM...
  LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX...
  LAGUNA MADRE FROM THE ARROYO COLOARDO TO 5 NM NORTH OF PORT
  MANSFIELD TX...

* UNTIL 115 AM CDT

* AT 1209 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 15 NM NORTH OF
  LAGUNA MADRE...MOVING SOUTHEAST AT 20 KNOTS.

  HAZARD...WIND GUSTS 34 KNOTS OR GREATER AND SMALL HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND 
           SUDDENLY HIGHER WAVES. 

* THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO SAFE HARBOR UNTIL HAZARDOUS WEATHER PASSES.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.

&&

LAT...LON 2681 9746 2679 9746 2682 9745 2684 9738
      2665 9734 2657 9728 2685 9736 2694 9710
      2661 9689 2656 9733 2655 9727 2656 9728
      2656 9727 2652 9726 2648 9741 2681 9747
TIME...MOT...LOC 0509Z 319DEG 18KT 2682 9722 

HAIL...<.75IN
WIND...>34KTS

$$

GB
1 follow-up statement
153 
FZUS74 KBRO 050553
MWSBRO

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1253 AM CDT MON JUN 5 2017

GMZ132-135-150-155-050615-
/O.CON.KBRO.MA.W.0021.000000T0000Z-170605T0615Z/
1253 AM CDT MON JUN 5 2017

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 115 AM CDT...

FOR THE FOLLOWING AREAS...
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD TX OUT 20 NM...
COASTAL WATERS FROM PORT MANSFIELD TX TO THE RIO GRANDE RIVER OUT 20
NM...
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX... 
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT 
MANSFIELD TX...

AT 1250 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 22 NM EAST OF PORT MANSFIELD CUT TO 7 NM NORTHEAST OF 
LAGUNA MADRE TO NEAR PORT MANSFIELD...MOVING SOUTHEAST AT 25 KNOTS. 
A WIND GUST OF 24 KNOTS WAS RECORDED NEAR THE LAND CUT AT RINCON DEL 
SAN JOSE AT 1206 AM...NORTH OF THE CORE OF THE STRONGER STORMS.

HAZARD...WIND GUSTS 34 KNOTS OR GREATER AND SMALL HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND 
         SUDDENLY HIGHER WAVES. 

LOCATIONS IMPACTED INCLUDE...
LAGUNA MADRE AND PORT MANSFIELD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO SAFE HARBOR UNTIL HAZARDOUS WEATHER PASSES.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.

&&

LAT...LON 2681 9746 2679 9746 2682 9745 2684 9738
      2665 9734 2657 9728 2685 9736 2694 9710
      2661 9689 2656 9733 2655 9727 2656 9728
      2656 9727 2652 9726 2648 9741 2681 9747
TIME...MOT...LOC 0550Z 299DEG 23KT 2670 9692 2665 9718 2662 9744 

HAIL...<.75IN
WIND...>34KTS

$$

52/BSG

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this special marine warning went out at Jun 4, 6:26 PM CDT, 5 hours 44 minutes earlier.

Area forecast discussion, Jun 4, 6:26 PM CDT, 5 hours 44 minutes before
Area Forecast Discussion
National Weather Service Brownsville TX
626 PM CDT Sun Jun 4 2017

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...Strong to severe thunderstorms moving south across
Willacy County and eastern Hidalgo County and into northern
Cameron County as of 6pm CDT/23z. Seabreeze boundary continues to
move westward into Hidalgo County. Outflow boundaries from
ongoing convection interacting with the seabreeze will likely
allow for some additional shower and thunderstorm development
this evening. Have added TEMPO group for convection to KHRL, where
confidence is higher. As daytime heating wanes, expect convection
to diminish near area terminals. Further north across the
Ranchlands, convection will likely linger through the evening
hours as impulses of upper level energy allow for the development
and continuance of showers and thunderstorms. VFR conditions
expected overnight for area terminals, with very brief passing
MVFR ceilings possible towards daybreak. Winds become light and
variable overnight and return to the east by tomorrow afternoon.
Scattered showers and thunderstorms possible once again tomorrow.

&&

.PREV DISCUSSION... /issued 248 PM CDT Sun Jun 4 2017/

SHORT TERM (Now through Monday Night): Modest CAPE in a
unidirectional wind profile along with above average low level
moisture and mid level energy will support scattered showers and
thunderstorms through this evening. Radar shows a slow, westward
moving sea breeze close to the coast. Strong wind gusts and
possibly some small hail will be the main threat in any late
afternoon thunderstorm development. SPC rates the threat of severe
storms as marginal, or very isolated. While conditions over the
CWA will improve later this evening with the loss of diurnal
heating, instability will still be around due to the proximity of
a mid level low over East Texas, and the associated spokes of
vorticity moving around it. The GFS suggests that one of those
spokes will swing across the northeast section of the CWA early
Monday morning, with increased shower and thunderstorm coverage
there and over the northern portion of the adjacent marine zones.
As the upper low moves farther east along the upper Gulf coast on
Monday, drier air, particularly above the boundary layer, will be
pulled in from the north, with rain chances tapering off Monday
night from west to east. While overnight low temperatures in the
mid 70s will be close to normal, daytime high temperatures will
continue to run above normal, ranging from the mid 90s near the
coast to near the century mark inland.

LONG TERM (Tuesday through Sunday): The beginning of the long
term period starts with the departure of the 500mb trough/closed
low off the Texas coast on Tuesday. Despite strong northwest flow
aloft, moisture columns still reach above 700mb with another weak
vort max rotating around the trough Tuesday morning. Have decided
to keep slight rain chances in for the eastern half of the area
on Tuesday before the main push of dry air moves into Deep South
Texas.

For the middle of the week, a surface low will develop over the
northern Gulf coast with the main northern stream low well off
the coast of the Mid-Atlantic. The Weather Prediction Center has
a weak trailing cold front moving through South Texas late
Wednesday. The only impacts will be continued northerly flow and
a slight decrease in dew points. Through the end of the week,
ridging moves eastward into the desert southwest and flow becomes
mainly zonal as it approaches the Southern Plains. Rain chances
will be very low as moisture is very limited with little synoptic
support. Temperatures, however, will increase as we move into the
weekend with the return of southeast flow and increasing
1000-500mb thicknesses.

MARINE: (Now through Monday night): Light to moderate winds and
low to moderate seas. The pressure gradient across the northwest
Gulf will remain unimpressive. A weak surface low in the southwest
Gulf will complicate the wind pattern, resulting in periodic
variability or disruption of the larger scale southeast flow. A
mid level trough will advance over East Texas and over the
Northwest Gulf, supporting scattered moderate to strong showers
and thunderstorms tonight and Monday.

(Tuesday through Sunday): Marine conditions will be favorable
through much of the long term period as winds will be light to
moderate and variable from northeast to southeast. Seas will be 2
to 3 feet through much of the week before southeast winds
increase and seas build late this weekend as low pressure deepens
in the Central Plains.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.
&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

58/59
Hazardous weather outlook, Jun 4, 4:32 PM CDT, 7 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Brownsville TX
432 PM CDT Sun Jun 4 2017

TXZ248>257-052145-
Zapata-Jim Hogg-Brooks-Kenedy-Starr-Hidalgo-Inland Willacy-
Inland Cameron-Coastal Willacy-Coastal Cameron-
432 PM CDT Sun Jun 4 2017

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Tonight

There is a moderate risk of rip currents at the beaches of South
Padre Island and at Boca Chica Beach.

There is a marginal risk of severe thunderstorms across the
the Rio Grande Valley, Ranchlands, and Brush Country through this
evening. Isolated storms may become strong enough to produce
gusty winds near 60 mph and large hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

An elevated risk of rip currents is possible at the local beaches
on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

GMZ130-132-135-150-155-170-175-052145-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
432 PM CDT Sun Jun 4 2017

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Tonight

There is a marginal risk of severe thunderstorms across the lower
Texas coastal waters through this evening. Isolated storms may
become strong enough to produce gusty winds in excess of 34 knots
and large hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

In the hours before

Special weather statement, Jun 4, 8:21 PM CDT, 3 hours 49 minutes before
Special Weather Statement
National Weather Service Brownsville TX
821 PM CDT SUN JUN 4 2017

TXZ250-050145-
Brooks TX-
821 PM CDT SUN JUN 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BROOKS COUNTY UNTIL
845 PM CDT...

At 820 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Encino, moving south at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Rachal and Encino.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2713 9820 2711 9799 2688 9799 2688 9824
TIME...MOT...LOC 0120Z 002DEG 30KT 2705 9811

GB
Special weather statement, Jun 4, 10:14 PM CDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1014 PM CDT SUN JUN 4 2017

TXZ250-050400-
Brooks TX-
1014 PM CDT SUN JUN 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BROOKS COUNTY UNTIL
1100 PM CDT...

At 1011 PM CDT, Doppler radar was tracking a strong thunderstorm
OVER Cruz Calle, or 9 miles west of Premont in Duval county moving
southeast at 20 mph. This intense storm is expected to move into
Northern Brooks county and approach Falfurrias and may become
severe.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  La Colonia Park around 1045 PM CDT.
  Falfurrias, Falfurrias Fire Station, Falfurrias Junior High School
  and Pleasant Park around 1050 PM CDT.
  Airport Road Addition around 1055 PM CDT.

Other locations impacted by this storm include Cantu Addition, Brooks
County Detention Center, Flowella, Brooks County Airport and Hidalgo
City Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2726 9799 2708 9802 2704 9828 2726 9850
      2727 9849
TIME...MOT...LOC 0311Z 318DEG 16KT 2735 9828

GB
Special weather statement, Jun 4, 11:02 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1102 PM CDT SUN JUN 4 2017

TXZ250-251-050430-
Brooks TX-Kenedy TX-
1102 PM CDT SUN JUN 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL KENEDY AND
SOUTHEASTERN BROOKS COUNTIES UNTIL 1130 PM CDT...

At 1101 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Airport Road Addition, or 10 miles southeast of
Falfurrias, moving southeast at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Rachal and Encino.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2710 9819 2721 9803 2696 9780 2688 9814
TIME...MOT...LOC 0401Z 322DEG 24KT 2710 9806

GB
Special weather statement, Jun 4, 11:12 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1112 PM CDT SUN JUN 4 2017

TXZ250-050445-
Brooks TX-
1112 PM CDT SUN JUN 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JIM HOGG AND CENTRAL
BROOKS COUNTIES UNTIL 1145 PM CDT...

At 1109 PM CDT, Doppler radar was tracking strong thunderstorms 14
miles southwest of Falfurrias, moving southeast at 25 mph. These
storms may approach highway 281 between 11:30 pm and 11:45 pm.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Hidalgo City Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2705 9808 2685 9827 2703 9842 2705 9842
      2706 9844 2709 9847 2711 9847 2722 9833
TIME...MOT...LOC 0409Z 316DEG 21KT 2711 9835

GB
Local storm report, Jun 4, 11:42 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1142 PM CDT SUN JUN 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     HAIL             FALFURRIAS              27.22N 98.14W
06/04/2017  E1.75 INCH       BROOKS             TX   LAW ENFORCEMENT

            BROOKS COUNTY SO REPORTED GOLF BALL SIZE HAIL 5 MILES OF
            HIGHWAY 77 ON E 285.

&&

EB
Local storm report, Jun 4, 11:49 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1149 PM CDT SUN JUN 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     HAIL             FALFURRIAS              27.22N 98.14W
06/04/2017  E1.75 INCH       BROOKS             TX   LAW ENFORCEMENT

            BROOKS COUNTY SO REPORTED GOLF BALL SIZE HAIL 5 MILES EAST OF
            HIGHWAY 281 ON E 285.

&&

EB

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 8:21 PM CDTSpecial Weather StatementBROBrooks24 min
Jun 4, 9:49 PM CDTSevere Thunderstorm WarningBROKenedy41 min
Jun 4, 10:14 PM CDTSpecial Weather StatementBROBrooks46 min
Jun 4, 10:21 PM CDTSevere Thunderstorm WarningBROBrooks39 min
Jun 4, 11:02 PM CDTSpecial Weather StatementBROBrooks28 min
Jun 4, 11:12 PM CDTSpecial Weather StatementBROBrooks33 min
Jun 4, 11:35 PM CDTSevere Thunderstorm WarningBROKenedy25 min
Jun 4, 11:59 PM CDTSevere Thunderstorm WarningBROKenedy31 min
Jun 5, 1:14 AM CDTSpecial Marine WarningBRO46 min
Jun 5, 6:23 AM CDTSpecial Weather StatementBROBrooks37 min
Jun 5, 7:01 AM CDTSpecial Weather StatementBROBrooks44 min
Jun 5, 7:16 AM CDTSpecial Weather StatementBROBrooks44 min
Jun 5, 7:27 AM CDTSevere Thunderstorm WarningBROBrooks, Hidalgo, Kenedy33 min
Jun 5, 7:55 AM CDTSpecial Weather StatementBROWillacy50 min
Jun 5, 8:38 AM CDTSpecial Weather StatementBROCameron52 min
Jun 5, 2:16 PM CDTSpecial Weather StatementBROBrooks44 min
Jun 5, 2:49 PM CDTSpecial Weather StatementBROHidalgo41 min
Jun 5, 3:00 PM CDTSpecial Weather StatementBROBrooks45 min
Jun 5, 3:07 PM CDTSpecial Weather StatementBROJim Hogg38 min
Jun 5, 3:17 PM CDTSevere Thunderstorm WarningBROHidalgo, Willacy28 min
Jun 5, 3:31 PM CDTSpecial Weather StatementBROKenedy44 min
Jun 5, 3:41 PM CDTSpecial Weather StatementBROBrooks34 min
Jun 5, 3:47 PM CDTSevere Thunderstorm WarningBROBrooks28 min
Jun 5, 3:50 PM CDTSpecial Weather StatementBROJim Hogg40 min
Jun 5, 3:59 PM CDTAreal Flood AdvisoryBROBrooks91 min
Jun 5, 4:06 PM CDTSpecial Weather StatementBROBrooks69 min
Jun 5, 4:12 PM CDTSpecial Weather StatementBROKenedy78 min
Jun 5, 4:14 PM CDTSpecial Weather StatementBROBrooks31 min
Jun 5, 4:18 PM CDTSpecial Weather StatementBROStarr27 min
Jun 5, 4:31 PM CDTSevere Thunderstorm WarningBROKenedy, Willacy44 min
Jun 5, 4:39 PM CDTSpecial Weather StatementBROJim Hogg51 min
Jun 5, 4:56 PM CDTSpecial Weather StatementBROCameron34 min
Jun 5, 4:59 PM CDTSpecial Marine WarningBRO46 min
Jun 5, 5:09 PM CDTSevere Thunderstorm WarningBROCameron, Willacy36 min
Jun 5, 5:26 PM CDTSpecial Weather StatementBROHidalgo34 min
Jun 5, 5:34 PM CDTSpecial Weather StatementBROCameron26 min
Jun 5, 5:38 PM CDTSpecial Marine WarningBRO52 min
Jun 5, 5:52 PM CDTSevere Thunderstorm WarningBROCameron23 min
Jun 5, 6:00 PM CDTSpecial Weather StatementBROStarr60 min
Jun 5, 6:21 PM CDTSevere Thunderstorm WarningBROStarr24 min
Jun 5, 6:48 PM CDTSpecial Weather StatementBROHidalgo27 min

Nearby

Special Marine Warnings in Texas, 2017Every special marine warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.